# SDR WTAA960017

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250851
- Condition: Broken Wire
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LAX - CARGO DOOR WARNING ACTIVATED ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED DEFERRAL MAINTENANCE PROCEDURE 52-70-1.  AIRCRAFT RETURNED TO SERVICE.  NOTE, CARGO DOOR WARNING SYSTEM REACTIVATED AFTER THE REPAIR OF WIRES ON CARGO DOOR MICROSWITCH AT AIRCRAFT RON.  (M)
